Skip to content
Could I Be Pregnant?
avatar
An_185636 posted:
I have been using the pill for at least 6 years now. I recently started taking the generic form of Yaz about 4 months ago. My periods got lighter, and this last time it only lasted about 2 days. I am in my second and a half week of pills, and started what seems to be my period (again). This time, the flow was like a normal period. This has never happened to me before. What could it be? I don't know if it's because I'm pregnant...I don't want to continue taking the pill if I am. I know I need to take a test, but what is happening to me?
Reply
 
avatar
reb_hun responded:
i've heard of breakthrough bleeding or it's something like that, if i were you i'd call your doctor to see if it's anything you should be worried about.


Spotlight: Member Stories

ok, im on the implanon bc. on may 3 2011 i had a baby. ever since then my periods start between the 13-15 of every month. last month around the14th i ...More

Helpful Tips

Signs of early pregnancy, please help!!
Since it has been like 23 years since I have been pregnant, I want to ask you something, ok I am still 15 16 days from my period, it has ... More
Was this Helpful?
2 of 3 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.